# SDR USAA2013052900007

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 5,714 hours, 2,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON SEAT 3-C MISSING.  R & R SEAT 3-C EMERGENCY LIGHT IAW AMM 33-51-19.
